Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 41, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Nov 7, 2016, 3:35 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2016, 3:35 AM EST (08:35 UTC)
- Expired
- Nov 8, 2016, 10:00 AM EST
- In force
- 30 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
089 WHUS72 KTAE 070835 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY MORNING... GMZ770-775-071645- /O.NEW.KTAE.SC.Y.0041.161107T0835Z-161108T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 335 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS...EAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
699 WHUS72 KTAE 071501 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1001 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY MORNING... GMZ770-775-072030- /O.CON.KTAE.SC.Y.0041.000000T0000Z-161108T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1001 AM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...EAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
840 WHUS72 KTAE 071920 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 220 PM EST MON NOV 7 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY MORNING FOR AREAS FROM THE OCHLOCKONEE RIVER WEST TO DESTIN OUT TO 60 NM... GMZ750-755-080930- /O.EXB.KTAE.SC.Y.0041.000000T0000Z-161108T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 220 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS...EAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-080930- /O.EXT.KTAE.SC.Y.0041.000000T0000Z-161108T1500Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 220 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS...EAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
095 WHUS72 KTAE 080824 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 AM EST TUE NOV 8 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY MORNING FOR AREAS FROM THE OCHLOCKONEE RIVER WEST TO DESTIN OUT TO 60 NM... GMZ750-755-770-775-081500- /O.CON.KTAE.SC.Y.0041.000000T0000Z-161108T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 324 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...EAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
817 WHUS72 KTAE 080836 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 AM EST TUE NOV 8 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS MORNING FOR AREAS FROM THE OCHLOCKONEE RIVER WEST TO DESTIN OUT TO 60 NM... GMZ750-755-770-775-081500- /O.CON.KTAE.SC.Y.0041.000000T0000Z-161108T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 336 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...EAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:25 AM EST, 10 minutes earlier.
Area forecast discussion, Nov 7, 3:25 AM EST, 10 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 325 AM EST Mon Nov 7 2016 .NEAR TERM [Through Today]... The center of a surface ridge across the northeast this morning will slide southward to the mid-Atlantic states by this evening and while surface riding will continue to dominate across the CWA, it will weaken some later today. Meanwhile, upper level ridging also continues today, but will begin to weaken and flatten out later today ahead of an upper level trough. With deep layer ridging in place, highs today will remain above average, around 5 degrees above normal at TLH. Expect highs in the mid 70s to lower 80s. .SHORT TERM [Tonight Through Wednesday]... As an upper level trough continues to move off the Atlantic coast of the southeastern CONUS, quasi-zonal flow will occur in its wake, along with an intensifying upper jet streak and broad area of high pressure at the surface. With dry air persisting at mid- levels and not much forcing, expect generally dry conditions through Tuesday. Late Tuesday night through Wednesday, a surge of relatively high moisture will push into our area from west to east ahead of another upper trough. Upper level dynamics could be favorable for enhanced vertical motion, with the right entrance region of the 100+ kt upper level jet streak near our area. A weak cold front is expected to move southeastward into our area on Wednesday as well, which could aid the development of scattered showers across our area. Moisture will be highest across northern Florida, with PWAT values of 1.5" or higher near the Gulf Coast, so will go with highest PoPs there, with decreasing chances farther north in SE Alabama and SW Georgia. Temperatures will be fairly seasonable through this period, with highs in the 70s. Lows will generally be in the 50s inland, with lower 60s along the coast. .LONG TERM [Wednesday Night Through Monday]... Drier weather is expected to return Wednesday night as the weak front moves southeast of our area and the upper level trough pushes off to our east. Another upper level trough may clip our area Friday night into Saturday, but this should mainly impact areas to our northeast. Furthermore, a broad area of high pressure should prevail at the surface, and very dry air will persist at mid-levels. As a result, expect dry conditions to prevail through the late week into the weekend across our area. Highs will continue to be in the 70s or lower 80s each day, with lows in the 40s or 50s. && .AVIATION [Through 06Z Tuesday]... Mainly mid and high level clouds will continue across the TAF sites through much of today. By later this morning into this afternoon, a cloud layer of 4-6kft will vary between SCT and BKN. Easterly winds will continue to persist. && .MARINE... A small craft advisory has been issued for offshore zones through Tuesday morning, since strong easterly winds from 20 to 25 knots are expected. This will result in waves of 4 to 6 feet offshore, occasionally up to 8 feet. Winds and seas will subside Tuesday night, with easterly winds becoming northerly around 10 to 15 knots for the remainder of the week. && .FIRE WEATHER... Overall, RH values have increased some with the easterly flow. Given the forecast RH values, will not meet Red Flag criteria for the next few days. While parts of southern Georgia do reach 25 percent or less RH this afternoon, winds will remain below critical thresholds. && .HYDROLOGY... Although we could get some rain on Wednesday...amounts will be light and it has been very dry across our area. No flooding is anticipated. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 81 56 78 59 73 / 0 0 0 40 50 Panama City 78 61 76 62 72 / 0 10 10 50 50 Dothan 80 51 76 54 74 / 0 0 0 20 30 Albany 79 48 76 53 75 / 0 0 0 10 20 Valdosta 79 51 77 55 74 / 0 0 0 10 40 Cross City 81 56 78 59 74 / 10 0 10 20 50 Apalachicola 78 62 75 64 73 / 10 10 0 50 60 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Fieux SHORT TERM...Lahr LONG TERM...Lahr AVIATION...Fieux MARINE...Lahr FIRE WEATHER...Fieux HYDROLOGY...Lahr
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 12:12 PM EST | Rip Current Statement | TAE | Walton | 12 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.